Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Treatment for premature ejaculation without any side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
what can I have for Premature Ejaculation without any side effect
thank you
Posted Mon, 22 Apr 2013 in Premature Ejaculation
Answered by Dr. Shoaib Khan 48 minutes later
Hello and welcome to XXXXXXX XXXXXXX

Thank you for writing to us.

Treatment for premature ejaculation includes different modalities, and for some individuals, just one modality does not help, instead using all three modalities has found to be most effective. Let me provide you with some brief and short information.

A. Sexual therapy: This involves some steps, let me list them for you.
Step 1. Begin sexual activity and continue until you feel almost ready to ejaculate
Step 2. Have your sexual partner squeeze the end of your penis [at the point where the head (glans) joins the shaft], using two fingers (the thumb and the index finger, making a ring around the penis) maintain this for several seconds, until the urge to ejaculate passes
Step 3. After the squeeze is released, do not penetrate your partners vagina immediately. Wait for about 30 seconds- 1 minute, then initiate with foreplay. You may notice that squeezing the penis causes it to become less erect, but when sexual stimulation is resumed with foreplay, it soon regains full erection
Step 4. If you again feel you're about to ejaculate, have your partner repeat the squeeze process. This can be repeated as many times as you wish

The same can be done as practice, while masturbating as well. This can prepare you for the main thing (sexual intercourse).

B. Medication: Which is your main query.
Many medicines are used for the treatment of premature ejaculation, but none are approved by medical associations. The reason for this are their many side-effects. Unfortunately, every medication available has its side-effects. Let me list a few medicines for you, but as you are 40 years old, you will surely need to visit a doctor first, and be supervised by him/her while using any of these medicines:
-Anti-depressants (as the most common cause for premature ejaculation has found to be anxiety, relating to performance). These medicines will treat that. Eg. sertraline, paroxetine, clomipramine etc. They all help in delaying ejaculation
-Anesthetic creams: They reduce the sensation of the penis, and thus delay ejaculation. Eg. lidocaine or prilocaine
-Other drugs: Sildenafil (viagra), etc. Have many side-effects, but have proven to enhance sexual function

C. Counseling: Consult a sex-therapist, who will surely find the cause and accordingly treat you.

Please consult a doctor my friend. Your problem is minor, but it can have a serious psychological effect on individuals going through this. I understand this can be frustrating at times, but do not worry, you can easily get rid of this. Your doctor will not only help you with different techniques, but also with medication if required. But, you cannot take these medicines without a doctors prescription or supervision.

I have tried my best to provide you with as much information as possible. Do write back to me if you have anymore clarifications. I would be happy to help you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor